# SDR ASAA9980337

- Difficulty date: December 24, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLIGHT 557, CRWE REPORTED THE EMERGENCY FLOOR TRACK LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE..  RECONNECTED WIRING IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
